MathSciNet Relay Station
MathSciNet bibliographic data
MR1484898 65N30 (65F10 65N22)
Hu, Ning; Guo, Xian-Zhong; Katz, I. Norman Bounds for eigenvalues and condition numbers in the $p$-version of the finite element method. Math. Comp. 67 (1998), no. 224, 1423–1450.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement